# SDR CALA0200378

- Difficulty date: July 1, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR WEB CRACKED AT FS 200 LBL 10 AND FS 200 RBL 10.  THE CRACKS WERE 1 INCH LONG.  THE CRACKS WERE STOP DRILLED AND A DOUBLER REPAIR WAS INSTALLED AT EACH LOCATION IAW SRM 53-01, FIGURE 2, 51-30-2, AND 53-01, FIGURE 4.
